# SDR MWEA95334

- Difficulty date: October 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45727
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5914562
- Condition: Corroded
- Location: Bs 661
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, LONGERON 30 AT STA 661 WAS FOUND CORRODED BEYOND LIMITS UNDER FLANGE AT FRAME ATTACH POINT.  MAINTENANCE REMOVED AND REPLACED LONGERON IAW SRM 53-01 PG 1, RETURNED A/C TO SERVICE.
